Widths of some functional classes in the space L2 on a period

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)202-207
Число страниц6
ЖурналProceedings of the Steklov Institute of Mathematics
Том287
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2014

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{4835dc652f0745218f2b044ffe17f1eb,
    title = "Widths of some functional classes in the space L2 on a period",
    keywords = "Jackson inequality, generalized modulus of continuity, widths of functional classes, JACKSON-TYPE INEQUALITIES, EXACT CONSTANTS, CONTINUITY, L2",
    author = "Vasil’ev, {S. N.}",
    year = "2014",
    month = "1",
    day = "1",
    doi = "10.1134/S0081543814090193",
    language = "English",
    volume = "287",
    pages = "202--207",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "1",

    }

    Widths of some functional classes in the space L2 on a period. / Vasil’ev, S. N.

    В: Proceedings of the Steklov Institute of Mathematics, Том 287, № 1, 01.01.2014, стр. 202-207.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Widths of some functional classes in the space L2 on a period

    AU - Vasil’ev, S. N.

    PY - 2014/1/1

    Y1 - 2014/1/1

    KW - Jackson inequality

    KW - generalized modulus of continuity

    KW - widths of functional classes

    KW - JACKSON-TYPE INEQUALITIES

    KW - EXACT CONSTANTS

    KW - CONTINUITY

    KW - L2

    UR - http://www.scopus.com/inward/record.url?scp=84912055124&partnerID=8YFLogxK

    UR - https://elibrary.ru/item.asp?id=24007410

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000345589100019

    U2 - 10.1134/S0081543814090193

    DO - 10.1134/S0081543814090193

    M3 - Article

    VL - 287

    SP - 202

    EP - 207

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    IS - 1

    ER -